# SDR ASAA1058458

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,675 hours, 4,896 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000369
- Condition: Faulted
- Location: E&E Bay
- Part time: 31,927 hours, 14,445 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING IN SCRATCH PAD DURING TAXI OUT.  QRH PROCEDURE ACCOMPLISHED.  TSR ISSUED.  REPLACED RT FMC REF AMM 34 61 02.  PERFORMED FMC CROSSLOAD REF AMM 34 61 00 470 806.  PERFORMED FMC SOFTWARE CONFIG CHECK REF AMM 34 61 00 750 801.  RT FMC OPS CHECK GOOD REF AMM 34 61 00 710 801.
